Couldn't find what you looking for?

TRY OUR SEARCH!

've read all That i could regarding plan b, and have taken it before. I had protected sex on day 11/12 of my cycle i thought there was a chance that the condom slipped and so i took plan b 12 hours later. Now exactly a week after taking it, i am cramping and have a brownish period with some red ( like right before full blown period and towards the end type of brown). Now today im barely filling up a tampon... but this blood is so dark its almost black... chunky... is this my period? Am i spotting? Should i expect another period ( my regular scheduled one) next week? Im so scared

Loading...

Hi Patricia,

It's not a true period as such, it's a withdrawal bleed caused by the Plan B.  Your period can be different, heavier, lighter, early or late.  It's NORMAL.

It doesn't matter if you've taken an emergency contraceptive in the past.  What happens can vary depending upon a number of factors.

You took it in time, it is unlikely you are pregnant. 

Again, your next period may NOT be on time.  

Hope it helps.

Reply

Loading...